# SDR QXEA2016113000764

- Difficulty date: November 24, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Stiffener
- Part number: 85414254101
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE PANEL 424AR HAS A FOUR BY FOUR INCH CHAFE ON STIFFENER.  REPLACED THE STIFFENER IAW SRM 51-42-05-02-01 AND  DWG 85414014, REV E.
